# SDR SOKF20120814002

- Difficulty date: August 10, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N935TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 205
- Aircraft time: 8,217 hours, 5,831 cycles
- Engine: Ge CF3410E6
- Engine time: 8,217 hours, 5,832 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Part number: 0490005105C
- Condition: Damaged
- Location: Blee Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

EICAS MESSAGE BLEED 1 LEAK.  FOLLOWED FIM 36-21-00 AND WAS FOUND LT LEAK DETECTOR LOOP 3 DAMAGED REMOVED AND REPLACED IAW AMM 36-21-02 PERFORMED OPERATIONAL CHECK WITH ENGINE 1 RUNNING IAW AMM 71-00-00 OK NORMAL.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.
